Skip to main content

Papers in international journals 2013



Amorim, Paulo; Antontsev, Stanislav


Young measure solutions for the wave equation with p(x,t)-Laplacian: existence and blow-up Nonlinear Anal. 92 (2013) 153–167



Amorim, Paulo; Dias, João Paulo


A nonlinear model describing a short wave-long wave interaction in a viscoelastic medium Quart. Appl. Math. 71 (2013), no. 3 417–432


Amorim, Paulo; Dias, João Paulo; Figueira, Mário; LeFloch, Philippe G.


The linear stability of shock waves for the nonlinear Schrödinger-inviscid Burgers system J. Dynam. Differential Equations 25 (2013), no. 1 49–69


Amorim, Paulo; Figueira, Mário


Convergence of a finite difference method for the KdV and modified KdV equations with L2 data Port. Math. 70 (2013), no. 1 23–50


Amorim, Paulo; Figueira, Mário


Convergence of a numerical scheme for a coupled Schrödinger-KdV system Rev. Mat. Complut. 26 (2013), no. 2 409–426


Antontsev, S.; Ferreira, J.


Existence, uniqueness and blowup for hyperbolic equations with nonstandard growth conditions Nonlinear Anal. 93 (2013) 62–77


Antontsev, Stanislav; Chipot, Michel; Shmarev, Sergey


Uniqueness and comparison theorems for solutions of doubly nonlinear parabolic equations with nonstandard growth conditions Commun. Pure Appl. Anal. 12 (2013), no. 4 1527–1546


Araújo, António; Neto, Orlando


Limits of tangents of quasi-ordinary hypersurfaces Proc. Amer. Math. Soc. 141 (2013), no. 1 1–11


Baía, Margarida; Barroso, Ana Cristina; Chermisi, Milena; Matias, José


Coupled second order singular perturbations for phase transitions Nonlinearity 26 (2013), no. 5 1271–1311


Baía, Margarida; Barroso, Ana Cristina; Matias, José


Singular perturbations for phase transitions São Paulo J. Math. Sci. 6 (2012), no. 2 117–134


Barroso, A. C.; Croce, G.; Ribeiro, A. M.


Sufficient conditions for existence of solutions to vectorial differential inclusions and applications Houston J. Math. 39 (2013), no. 3 929–967


Barroso, Ana Cristina; Silva, J. P.


Mutual inductance between piecewise-linear loops American Journal of Physics 81 (2013), no. 929  


Berarducci, Alessandro; Edmundo, Mário; Mamino, Marcello


Discrete subgroups of locally definable groups Selecta Math. (N.S.) 19 (2013), no. 3 719–736


Bianconi, Ricardo; Ferreira, Gilda; Silva, Emmanuel


Bounded theories for polyspace computability Port. Math. 70 (2013), no. 4 295–318


Borrego, A. C.; C. Lopes, C. Ferreira


Tax Noncompliance in an International Perspective: Literature Review Revista Contabilidade e Gestão (Portuguese Journal of Accounting and Management) (2013), no. 14 9-41


Botton, Quentin; Fortz, Bernard; Gouveia, Luis; Poss, Michael


Benders decomposition for the hop-constrained survivable network design problem INFORMS J. Comput. 25 (2013), no. 1 13–26


Buescu, Jorge


Response to the "reflections'' made by Luís Saraiva in his article "Rigor in the research on the history of mathematics'' [MR3059027] (Portuguese) Bol. Soc. Port. Mat. No. 68 (2013) 83–95


Buescu, Jorge


There and back again: the Humble-Behrends triangle mystery Proceedings of the Recreational Mathematics Colloquium III  (2013) 3–13


Burstall, F. E.; Dorfmeister, J. F.; Leschke, K.; Quintino, A. C.


Darboux transforms and simple factor dressing of constant mean curvature surfaces Manuscripta Math. 140 (2013), no. 1-2 213–236


Carolino, E.; Barão, M. I.


Robust Methods in Acceptance Sampling Plans Revstat 11 (2013), no. 1 67-82


Carvajal, Rodolfo; Constantino, Miguel; Goycoolea, Marcos; Vielma, Juan Pablo; Weintraub, Andrés


Imposing connectivity constraints in forest planning models Oper. Res. 61 (2013), no. 4 824–836


Castro, Pedro M.; Sun, Lige, Harjunkoski, Liro


Resource-Task Network Formulations for Industrial Demand Side Management of a Steel Plant Ind. Eng. Chem. Res. 52 (2013), no. 36 13046-13058


Castro, Pedro M.; Teles, João P.


Comparison og global optimization algorithms for the design of water-using networks Computers & Chemical Engineering 52 (2013) 249-261


Cerveira, Adelaide; Agra, Agostinho; Bastos, Fernando; Gromicho, Joaquim


A new Branch and Bound method for a discrete truss topology design problem Computational Optimization and Applications 54 (2013), no. 1 163-187


Chemetov, N. V.; Cipriano, F.


Boundary layer problem: Navier-Stokes equations and Euler equations Nonlinear Anal. Real World Appl. 14 (2013), no. 6 2091–2104


Chemetov, N. V.; Cipriano, F.


The inviscid limit for the Navier-Stokes equations with slip condition on permeable walls J. Nonlinear Sci. 23 (2013), no. 5 731–750


Chemetov, Nikolai; Neves Wladimir


The generalized Buckley-Leverett system: solvability. Arch. Ration Mech. Anal. 208 (2013), no. 1 1–24


Constantino, Miguel; Klimentova, Xenia; Viana, Ana; Rais, Abdur


New insights on integer-programming models for the kidney exchange problem European J. Oper. Res. 231 (2013), no. 1 57–68


Corcho, Adán J.; Oliveira, Filipe; Silva, Jorge Drumond


Local and global well-posedness for the critical Schrödinger-Debye system Proc. Amer. Math. Soc. 141 (2013), no. 10 3485–3499


Correia, Isabel; Melo, Teresa; Saldanha-da-Gama, Francisco


Comparing classical performance measures for a multi-period, two-echelon supply chain network design problem with sizing decisions Computers & Industrial Engineering 64 (2013), no. 1 366-380


da Silva, Ivo; Xambre, Ana Raquel; Lopes, Rui Borges


A Simulation Game Framework for Teaching LEAN Production International Journal of Industrial Engineering and Management 4 (2013), no. 2 81-86


de Oliveira, H. B.


Existence of weak solutions for the generalized Navier-Stokes equations with damping

NoDEA Nonlinear Differential Equations Appl. 20 (2013), no. 3 797–824


Duque, José C. M.; Almeida, Rui M. P.; Antontsev, Stanislav N.


Convergence of the finite element method for the porous media equation with variable exponent SIAM J. Numer. Anal. 51 (2013), no. 6 3483–3504


Edmundo, Mário J.; Eleftheriou, Pantelis E.; Prelli, Luca


The universal covering map in o-minimal expansions of groups Topology Appl. 160 (2013), no. 13 1530–1556


Enguiça, Ricardo; Gavioli, Andrea; Sanchez, Luís


A class of singular first order differential equations with applications in reaction-diffusion Discrete Contin. Dyn. Syst. 33 (2013), no. 1 173–191


Faria, Teresa


Asymptotic behaviour for a class of delayed cooperative models with patch structure Discrete Contin. Dyn. Syst. Ser. B 18 (2013), no. 6 1567–1579


Fernandes, Teresa Monteiro


Chatting with Miguel: my memories of Miguel Ramos (Portuguese) Bol. Soc. Port. Mat. (2013) no. 68 5–7


Fernandes, Teresa Monteiro


Microsupport of tempered solutions of D-modules associated to smooth morphisms Houston J. Math. 39 (2013), no. 3 797–821


Ferreira, Fernando; Ferreira, Gilda


Atomic polymorphism J. Symbolic Logic 78 (2013), no. 1 260–274


Ferreira, Fernando; Ferreira, Gilda


Interpretability in Robinson's {\ssf Q} Bull. Symbolic Logic 19 (2013), no. 3 289–317


Finkelshtein, Dmitri L.; Kondratiev, Yuri G.; Oliveira, Maria João


Markov evolutions and hierarchical equations in the continuum. II: Multicomponent systems Rep. Math. Phys. 71 (2013), no. 1 123–148


Floriani, E.; Vilela Mendes, R.


A stochastic approach to the solution of magnetohydrodynamic equations J. Comput. Phys. 242 (2013) 777–789


García, Darío; Onshuus, Alf; Usvyatsov, Alexander


Generic stability, forking, and thorn-forking Trans. Amer. Math. Soc. 365 (2013), no. 1 1–22


Gollowitzer, S.; Gouveia, L.; Ljubića, I.


Enhanced formulations and branch-and-cut for the two level network design problem with transition facilities European Journal of Operational Research 225 (2013), no. 2 211–222


Gollowitzer, Stefan; Gouveia, Luis; Ljubić, Ivana


Enhanced formulations and branch-and-cut for the two level network design problem with transition facilities European J. Oper. Res. 225 (2013), no. 2 211–222


Gonçalves, A. M.; Costa, Marco


Predicting seasonal and hydro-meteorological impact in environmental variables modelling via Kalman filtering Stochastic Environmental Research and Risk Assessment 27 (2013), no. 5 1021-1038


Gouveia, Luis; Riera-Ledesma, Jorge; Salazar-González, Juan-José


Reverse multistar inequalities and vehicle routing problems with a lower bound on the number of customers per route Networks 61 (2013), no. 4 309–321


Gouveia, Luis; Riera-Ledesma, Jorge; Salazar-González, Juan-José


Reverse multistar inequalities and vehicle routing problems with a lower bound on the number of customers per route Networks 62 (2013), no. 4 309-321


Gouveia, Luis; Salazar-González, Juan-José


Polynomial-time separation of Enhanced Reverse Multistar inequalities Oper. Res. Lett. 41 (2013), no. 3 294–297


Gouveia, Luis; Voß, Stefan


Editorial [Special issue: INOC 2011 Conference, June 13–16, 2011, Hamburg, Germany] Networks 61 (2013), no. 2 87–88


Grasas, Alex; Caceres-Cruz, Jose; Lourenço, Helena R.; Juan, Angel A.; Roca, Mercè


Vehicle routing in a Spanish distribution company: Saving using a savings-based heuristic OR Insight 26 (2013), no. 3 191-202


Juan, Angel A.; Faulin, Javier; Ferrer, Albert; Lourenço, Helena R.; Barrios, Barry


MIRHA: multi-start biased randomization of heuristics with adaptive local search for solving non-smooth routing problems TOP 21 (2013), no. 1 109–132


Kaplan, Itay; Onshuus, Alf; Usvyatsov, Alexander


Additivity of the dp-rank Trans. Amer. Math. Soc. 365 (2013), no. 11 5783–5804


Kolodziej, Scott; Castro, Pedro M.; Grossmann, Ignacio E.


Global optimization of bilinear programs with a multiparametric disaggregation technique J. Global Optim. 57 (2013), no. 4  


Lopes, Rui Borges; Ferreira, Carlos; Santos, Beatriz Sousa; Barreto, Sérgio


A taxonomical analysis, current methods and objectives on location-routing problems Int. Trans. Oper. Res. 20 (2013), no. 6 795–822


Margheri, Alessandro; Rebelo, Carlota; Zanolin, Fabio


Complex dynamics in pendulum-type equations with variable length J. Dynam. Differential Equations 25 (2013), no. 3 627–652


Mesquita, Marta; Moz, Margarida; Paias, Ana; Pato, Margarida


A decomposition approach for the integrated vehicle-crew-roster problem with days-off pattern European J. Oper. Res. 229 (2013), no. 2 318–331


Mesquita, Marta; Murta, Alberto; Paias, Ana; Wise, Laura


TSP with Multiple Time-Windows and Selective Cities International Conference on Computational Logistics 2013  


Monteiro Fernandes, Teresa; Sabbah, Claude


On the de Rham complex of mixed twistor D-modules Int. Math. Res. Not. IMRN 2013, no. 21 4961–4984


Mouriño, Helena; Barão, Maria Isabel


Maximum Likelihood Estimation of the VAR(1) Model Parameters with Missing Observations Mathematical Problems in Engineering 2013 (2013) 13 pp


Neto, Teresa; Constantino, Miguel; Martins, Isabel; Pedroso, João Pedro


A branch-and-bound procedure for forest harvest scheduling problems addressing aspects of habitat availability International Transactions in Operational Research 20 (2013), no. 6 795-822


Pascoal, Marta; Captivo, M. Eugénia; Clímaco, João; Laranjeira, Ana


Bicriteria path problem minimizing the cost and minimizing the number of labels 4OR 11 (2013), no. 3 275–294


Prelli, Luca


De Rham theorem for Schwartz functions on Nash manifolds Israel J. Math. 197 (2013), no. 1 131–137


Prelli, Luca


Microlocalization of subanalytic sheaves Mém. Soc. Math. Fr. (2013), no. 135  


Respício, Ana; Moz, Margarida; Pato, Margarida Vaz


Enhanced genetic algorithms for a bi-objective bus driver rostering problem: a computational study Int. Trans. Oper. Res. 20 (2013), no. 4 443–470


Rodrigues, José Francisco; Tavares, Hugo


Increasing powers in a degenerate parabolic logistic equation Chin. Ann. Math. Ser. B 34 (2013), no. 2 277–294


Rossi, R.; Amato, M.; Pollice, A.; Bitella, G.; Gomes, J. J.; Bochicchio, R.; Baronti, S.


Electrical resistivity tomography to detect the effects of tillage in a soil with a variable rock fragment content European Journal of Soil Science 62 (2013), no. 2  


Teles, João P.; Castro, Pedro M.; Matos, Henrique A.


Multi-parametric disaggregation technique for global optimization of polynomial programming problems J. Global Optim. 55 (2013), no. 2 227–251


Teles, João P.; Castro, Pedro M.; Matos, Henrique A.


Univariate parameterization for global optimization of mixed-integer polynomial problems European J. Oper. Res. 229 (2013), no. 3 613–625


Book chapters 2013


Bornales, Jinky; Oliveira, Maria João; Streit, Ludwig


Self-repelling fractional Brownian motion—a generalized Edwards model for chain polymers Quantum bio-informatics V 389–401, QP–PQ: Quantum Probab. White Noise Anal., 30, World Sci. Publ., Hackensack, NJ, 2013


Fernandes, António M.; Ferreira, Fernando; Ferreira, Gilda


Techniques in weak analysis for conservation results New studies in weak arithmetics 115–147, CSLI Lecture Notes, 211, CSLI Publ., Stanford, CA, 2013


Rodrigues, José Francisco


Some mathematical aspects of the planet Earth European Congress of Mathematics 743–762, Eur. Math. Soc., Zürich, 2013